Frenadol (Dextromethorphan with Chlorpheniramine)
Frenadol, dextromethorphan with chlorpheniramineFrenadol, dextromethorphan with chlorpheniramine. Each Frenadol bag with effervescent powder contains 20 mg dextrometorphan, 4 mg chlorpheniramine and 650 mg paracetamol. Frenadol comes in packs of 30 bags and is manufactured by Johnson & Johnson.
Frenadol, dextromethorphan with chlorpheniramine directionsDextromethorphan, an antitussive, is used to relieve a nonproductive cough caused by a cold, the flu, or other conditions.
Chlorpheniramine, an antihistamine, relieves red, itchy, watery eyes; sneezing; and runny nose caused by allergies, hay fever, and the common cold. It also may relieve the itching of insect bites, bee stings, poison ivy, and poison oak.
As the paracetamol reduces fever and pain, Frenadol is very efficient in relieving the symptoms of a flu or a cold.
Although not common, possible side effects of dextromethorphan and chlorpheniramine include dry mouth, nose, and throat; headache, chest congestion, diarrhea, dizziness, lightheadedness, drowsiness, nervousness, restlessness, upset stomach, vomiting and stomach pain.
When you buy Frenadol with dextromethorphan, chlorpheniramine and paracetamol, the order will be shipped using the postal services.